CSN Login
Members Online: 7

Walking..

tmfaubus
Posts: 23
Joined: Jan 2012

Has anybody else had walking/dizziness issues while on avastin/carboplatin ?

outlier's picture
outlier
Posts: 12
Joined: Jan 2012

I had several bouts of dizziness during treatment (Carboplatin, Taxol, and Avastin). This was most likely related to blood pressure issues caused by the avastin. My tactic was to sit down (chair, floor, whatever) when I felt the dizziness coming on. I figured that way if I did pass out at least I wouldn't hurt myself.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network